Wave propagation in periodic nonlinear dielectric superlattices

D. Hennig, H. Gabriel, G. P. Tsironis, M. Molina

Research output: Contribution to journalArticle

23 Citations (Scopus)


We investigate wave propagation in a superlattice consistent of dielectric material with a nonlinear Kerr coefficient. We find gaps in the propagating properties of the medium that depend critically on the injected wave power. This property can be used for transmission of information.

Original languageEnglish
Pages (from-to)2934-2936
Number of pages3
JournalApplied Physics Letters
Issue number22
Publication statusPublished - Dec 1 1994


ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Cite this

Hennig, D., Gabriel, H., Tsironis, G. P., & Molina, M. (1994). Wave propagation in periodic nonlinear dielectric superlattices. Applied Physics Letters, 64(22), 2934-2936. https://doi.org/10.1063/1.111416